Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Class number parity for cyclotomic fields
HTML articles powered by AMS MathViewer

by Ken-Ichi Yoshino PDF
Proc. Amer. Math. Soc. 126 (1998), 2589-2591 Request permission

Abstract:

We give a simple criterion for the parity of the class number of the cyclotomic field.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11R29, 11R18, 11R27
  • Retrieve articles in all journals with MSC (1991): 11R29, 11R18, 11R27
Additional Information
  • Ken-Ichi Yoshino
  • Affiliation: Department of Mathematics, Kanazawa Medical University, Uchinada, Ishikawa 920-02, Japan
  • Email: yoshino@kanazawa-med.ac.jp
  • Received by editor(s): February 12, 1997
  • Communicated by: David E. Rohrlich
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2589-2591
  • MSC (1991): Primary 11R29, 11R18; Secondary 11R27
  • DOI: https://doi.org/10.1090/S0002-9939-98-04712-1
  • MathSciNet review: 1476402